Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Arm tingling while having sex. Sensitive body. Smoker

Recently, my boyfriend told me that his left arm tingles, feels like it s going numb and that he s having a heart attack while I m doing fellatio. He said this usually happens when he s climaxing and I m swallowing . He s entire body is sensative right after to where he giggles or feels likes static eletricity just happened if I try to touch him after he s climaxed. After about 5 minutes, he is fine and in a abnormally deep sleep. He is a smoker and 39 yo
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response

Thanks for posting your query.
There is nothing to worry.
All that your boy friend's expressions are nothing but the different experiences of orgasm that he has.

Heart palpitations, muscular contractions, high excitement and elated feeling are expressed like that. It has to be enjoyed and not to be feared.
Good days ahead for you.
Dr S.Murugan
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor